MAUDE Adverse Event Report: MEDLINE-NAMIC; DBD-LHK-SETON MEDICAL CENTER,AUSTIN

MEDLINE-NAMIC; DBD-LHK-SETON MEDICAL CENTER,AUSTIN
Catalog Number 60190776A
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that "the syringe does not move freely and then slips off".To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on (b)(6) 2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
Syringe does not move freely.
 
Additional Manufacturer Narrative
Updated e1: added missing contact into (email, number).

Common Device Name
DBD-LHK-SETON MEDICAL CENTER,AUSTIN
Manufacturer (Section D)
MEDLINE-NAMIC
10 glens falls technical park
glens falls NY 12801 3864
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
MDR Report Key22727919
Report Number3015910259-2025-00055
Device Sequence Number13047322
Product Code OEZ
UDI-Device Identifier10193489148763
UDI-Public10193489148763
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number60190776A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/17/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2025
Supplement Date Received by Manufacturer02/19/2026
Initial Report FDA Received Date08/06/2025
Supplement Report FDA Received Date03/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown